# SDR UIEA2017011700050

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: 491B1200065029
- Condition: Not Reported
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER HOLD OPEN ROD REQUIRES REPLACEMENT.  REPLACED IAW AMM 20-11-00.
